Coming off Cipramil ......
Iv'e used a lot of psychiatric drugs in the past 5 years. Ultimately my goal is to not use any. I just returned to the U.S after spending 9 months in Australia visiting my brother. In which case my doctor mentioned cipramil to me. I used it for a few months. Then got scared 'cause of all the side effects i was reading about ( in particular - sexual dysfunction - Iv'e been battling with it for the last few years, and im 22 years old. I dont want it to get any worse or use something that can contribute to it. ) I was fine for a few weeks. I tapered off for a few days like my doc said. However he did mention it could cause some things like insomnia and headaches if you dont stay on like you should for at least 6 months, but it should subside relatively quickly as long as you taper yourself off. Everything was fine until a recurring skin problem that really effects my self esteem "flared up" again. I thought I'd use it just to get over this "bad time". Its been a week now and I can barely ejaculate at all, my sexual desire is extremely low. I know its probably because i haven't passed the first two weeks yet but i just feel like i dont want any part of this anymore. I will taper off in the next few days. I haven't seen a doc in the U.S ( since returning ) about it, but will follow the advice of the doctor i saw in australia and taper off and see how i feel. The side effects - headaches, nausea, etc. dont really bother me, but how long before the effects of the medication actually wear off ? Im mostly concerned about my anxiety getting worse as a result of me coming off the meds. My other concern is how long it will take for my libido to rise back up.